JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ASYMPTOTIC PROPERTIES OF THE HYPERBOLIC METRIC ON THE SPHERE WITH THREE CONICAL SINGULARITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ASYMPTOTIC PROPERTIES OF THE HYPERBOLIC METRIC ON THE SPHERE WITH THREE CONICAL SINGULARITIES
Zhang, Tanran;
  PDF(new window)
 Abstract
The explicit formula for the hyperbolic metric on the thrice-punctured sphere with singularities of order 0 < , < 1, , > 2 at 0, 1, was given by Kraus, Roth and Sugawa in [9]. In this article we investigate the asymptotic properties of the higher order derivatives of near the origin and give more precise descriptions for the asymptotic behavior of .
 Keywords
conical singularities;hyperbolic metrics;special functions;
 Language
English
 Cited by
 References
1.
M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions With Formulas, Graphs and Mathematical Tables, Dover, New York, 1964.

2.
G. D. Anderson, T. Sugawa, M. K. Vamanamurthy, and M. Vuorinen, Hypergeometric functions and hyperbolic metric, Comput. Methods Funct. Theory 9 (2009), no. 1, 269-284. crossref(new window)

3.
B. T. Gill and T. H. MacGregor, Derivatives of the hyperbolic density near an isolated boundary point, Rocky Mountain J. Math. 36 (2006), no. 6, 1873-1884. crossref(new window)

4.
M. Heins, On a class of conformal metrics, Nagoya Math. J. 21 (1962), 1-60. crossref(new window)

5.
D. Kraus and O. Roth, Conformal metrics, Ramanujan Math. Society, Lecture Notes Series 19 (2013), 41-83.

6.
D. Kraus and O. Roth, On the isolated singularities of the solutions of the Gaussian curvature equation for nonnegative curvature, J. Math. Anal. Appl. 345 (2008), no. 2, 628-631. crossref(new window)

7.
D. Kraus and O. Roth, The behaviour of solutions of the Gaussian curvature equation near an isolated boundary point, Math. Proc. Cambridge Philos. Soc. 145 (2008), no. 3, 643-667. crossref(new window)

8.
D. Kraus, O. Roth, and St. Ruscheweyh, A boundary version of Ahlfors' lemma, locally complete conformal metrics and conformally invariant reflection principles for analytic maps, J. Anal. Math. 101 (2007), 219-256. crossref(new window)

9.
D. Kraus, O. Roth, and T. Sugawa, Metrics with conical singularities on the sphere and sharp extensions of the theorems of Landau and Schottky, Math. Z. 267 (2011), no. 3-4, 851-868. crossref(new window)

10.
D. Minda, The density of the hyperbolic metric near an isolated boundary point, Com-plex Variables Theory Appl. 32 (1997), no. 4 331-340. crossref(new window)

11.
J. Nitsche, Uber die isolierten Singularitaten der Losungen von ${\Delta}u=e^u$, Math. Z. 68 (1957), 316-324. crossref(new window)

12.
E. Picard, De l'integration de l'equation differentielles ${\Delta}u=e^u$ sur une surface de Riemann fermee, J. Reine Angew. Math. 130 (1905), 243-258.

13.
M. Troyanov, Prescribing curvature on compact surfaces with conical singularities, Trans. Amer. Math. Soc. 324 (1991), no. 2, 793-821. crossref(new window)

14.
S. T. Yau, A general Schwarz lemma for Kahler manifolds, Amer. J. Math. 100 (1978), no. 1, 197-203. crossref(new window)

15.
T. Zhang, Variants of Ahlfors' lemma and properties of the logarithmic potentials, In-teractions between real and complex analysis, 33-47, Sci. Technics Publ. House, Hanoi, 2012.

16.
T. Zhang, A note on the asymptotic behavior of conformal metrics with negative curvatures near isolated singularities, (submitted) arXiv: 1304.2004 [math.CV].